# SDR AALA20061215

- Difficulty date: December 8, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, R
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1883/08DEC - AT FLIGHT LEVEL 100, FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN.  A FEW MINUTES LATER HEARD LOUD BANG FROM RIGHT ENGINE.  RIGHT ENGINE SPOOLED DOWN ON ITS OWN.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE DUE TO COMPRESSOR BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
